MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strip vial returned.Test strips expired - unable to test most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen, expired strip).Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Wife is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 270, 408 and 321 mg/dl.The customer's expected fasting blood glucose test result range is 160 - 180 mg/dl.At the time of the call on (b)(6) 2016, the customer felt well and did not report any symptoms.Wife stated that the customer went to emergency department on (b)(6) 2016 after getting a 518 mg/dl reading (fasting) on his meter.Customer didn't have any symptoms at that time.Wife stated at the hospital they checked his blood glucose with their meter and it was 200 points lower and that he was released that same day.During the call on (b)(6) 2016, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen cupboard.The test strip lot manufacturer's expiration date is 12/25/2016 and open vial date is (b)(6) 2016.Wife stated she had purchased the strips from a pharmacy at the beginning of december.Wife stated that she had problems with other meters and products that she had purchased from that particular pharmacy.The meter memory was reviewed for previous test result history (time not set): the 270mg/dl (b)(6) 2016 12:35 pm fasting:yes, the 408mg/dl (b)(6) 2016 08:43 pm fasting:yes, the 321mg/dl (b)(6) 2016 12:12 pm fasting:yes, the 518mg/dl (b)(6) 2016 01:53 pm fasting:yes, the 439mg/dl (b)(6) 2016 02:18 pm fasting:yes.Memory concerns: customer concerned with all results.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6260871
Report Number1000113657-2017-00085
Device Sequence Number16326895
Product Code NBW
UDI-Device Identifier00052569132463
UDI-Public(01)00052569132463
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/25/2016
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRR4464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2016
Initial Report FDA Received Date01/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY